Hokkaido Mathematical Journal

BRIDGES Douglas, ISHIHARA Hajime, V\^{I}\C{T}\U{A} Lumini\c{t}a,

A new constructive version of Baire's theorem.

Hokkaido Mathematical Journal, 35 (2006) pp.107-118

Fulltext

PDF

Abstract

A new constructive version of Baire's theorem is given and then applied to two problems in functional analysis. The second of these applications provides a new proof that compactly generated Banach spaces are finite dimensional.

MSC(Primary)46S30
MSC(Secondary)
Uncontrolled KeywordsConstructive, Baire, open mapping, compactly generated